CareLit Fachartikel

Unerwartete Komplikation nach Ösophagusvarizenblutung – Fall 2/2011

C R Werner, R Riessen, M Gregor, M Bitzer · DMW - Deutsche Medizinische Wochenschrift · 2011 · Heft 05 · S. 217

Dokument
864366
CareLit-ID
Jahr
2011
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
DMW - Deutsche Medizinische Wochenschrift
Autor:innen
C R Werner, R Riessen, M Gregor, M Bitzer
Ausgabe
Heft 05 / 2011
Jahrgang 136
Seiten
217
Erschienen: 2011-02-04 00:00:00
ISSN
0012-0472

Zusammenfassung

Abstract HISTORY AND ADMISSION FINDINGS: A 50-year-old patient with alcoholic liver cirrhosis was admitted due to hematemesis and melaena. DIAGNOSIS: Endoscopy showed esophageal variceal hemorrhage. A dose of erythromycin was administered before endoscopy for optimal endoscopic view. TREATMENT AND COURSE: After conservative treatment with hemopressin, ciprofloxacin, and substitution with blood and fresh frozen plasma, the patient had an episode of atrial fibrillation with rapid ventricular response. The episode was terminated by intravenous administration of amiodarone, with subsequent conversion to sinus rhythm…

Schlagworte

Torsade de Pointes Obere gastrointestinale Blutung Erythromycin Amiodaron torsades de pointes variceal bleeding amiodarone DMW - Deutsche Medizinische Wochenschrift